OK
Sorry! no images available for this colour!
Sorry, you must select the options in order to add to cart.
This item has been saved to your wishlist.

[Paracetamol] Progesic Suspension (250mg/5ml) 100ml
View My Wishlist Continue Shopping
Size Guide



Product successfully added to the cart.

Continue Shopping

[Paracetamol] Progesic Suspension (250mg/5ml) 100ml&w=300&zc=1
[Paracetamol] Progesic Suspension (250mg/5ml) 100ml
[Paracetamol] Progesic Suspension (250mg/5ml) 100ml
Ref No 17825

1 reviews

Sold: 29
RM7.50 RM10.00
25 % OFF
or 3 payments of RM2.50 with
[Paracetamol] Progesic Suspension (250mg/5ml) 100ml Earn 7 points with purchase
Shipping calculated at checkout.
Availability : In Stock
[Paracetamol] Progesic Suspension (250mg/5ml) 100ml Wishlist
STORE AVAILABILITY
  • Description
    p Indication: For the relief of fever, symptoms of cold and influenza, teething pain and headache. Dosage & Administration: For oral administration only. Children 1-6 years: 2.5-5ml, 3-4 times daily; 7-12 years: 5-10ml, 3-4 times daily. Composition: Each 5ml contains: Paracetamol 250mg Menthylparaben 0.1% w/v as preservative. /p
  • Delivery Options
    Self Pickup
    Self Pickup
    Express Delivery
    Express Delivery
    Standard Shipping
    Standard Shipping
HTM PharmacyRecommended
Bye Bye Fever Super Cool 2'S
RM5.90 RM7.87
25% off
Ammeltz YokoYoko Back Pain 2'S
RM8.90 RM11.87
25% off
Panadol Susp 1-6Y 120mg 60ml
RM8.90 RM11.87
25% off
ASPRIL 300MG 500's
RM57.50 RM76.67
25% off
HURIX'S GINSENG PLUS 6'S
RM10.90 RM14.53
25% off
Panadol 500mg 150's (Regular)
RM55.90 RM74.53
25% off
HURIX'S 1000 PAIN RELIEF 10'S
RM4.90 RM6.53
25% off
HTM PharmacyCustomer Review
5
sample
  • sample
    1
  • sample
    0
  • sample
    0
  • sample
    0
  • sample
    0
1
 Reviews
Write your review here. Tell us what you thought about it.

Size Guide

[Paracetamol] Progesic Suspension (250mg/5ml) 100ml